# SDR SWAA2020101318140

- Difficulty date: September 24, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 54,229 hours, 32,111 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 827-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, CABIN SEAT TRACK UPPER SURFACE CORROSION NOTED BETWEEN STA 827 TO STA 847 LBL 45.50.
